Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Marks on arms and legs like bruises, used betamethasone, now spreading. Concerned

Alright so, lately I ve been getting many of these weird marks on my skin. They look either like bruises or healed scabs. I first noticed them on my arms. The next day they appeared on my legs. I went to a doctor about it and I was prescribed Betamethasone Valerate to help get rid of it. It s been a good 2 weeks since then and all that s happened was the the marks kept increasing and there are twice as much on my legs and arms. Not to mention it also spread to my hands and feet , including a few on my face as well. I m concerned.
Asked On : Mon, 22 Oct 2012
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
it will be better if you tell me that the marks you are getting are of which colour ,is there any scales ,do they bleed on rubbing.or do they itch sometimes?and till that time you can stop using betamethasone and can try some antihistaminics
Answered: Sat, 24 Aug 2013
I find this answer helpful
Allergist and Immunologist Dr. Suman Kumar's  Response
these are allergies allergy can be from soaps oils cooking oils drugs used for other ailments shampoo ointments and other body application materials
itan be food or pollen
allergy can develop at any time at any age with any substance
need to consult allergy specialist who can help you in finding cause as it will be cured only if you remove the cause
Answered: Sat, 24 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor